Alert archive / Louisiana / Flash Flood Warnings in 2020
Flash Flood Warning 15, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 24, 2020, 4:35 PM CDT for Assumption Parish, Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2020, 4:35 PM CDT (21:35 UTC)
- Expired
- Jun 24, 2020, 7:39 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Considerable
- Flood severity
- None
Counties Assumption Parish, LA, Lafourche Parish, LA, Terrebonne Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:00 PM CDT | FLASH FLOOD | 1 Ne Houma, LA | REPORTS VIA BROADCAST MEDIA OF WATER COVERING ROADWAYS IN THE SHERWOOD PARK AREA EAST OF HOUMA. EMERGENCY MANAGER REPORTED FLOODING ONGOING WITH WATER COMING IN HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.3
The text
As transmitted.
899
WGUS54 KLIX 242135
FFWLIX
LAC007-057-109-250045-
/O.NEW.KLIX.FF.W.0015.200624T2135Z-200625T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
435 PM CDT Wed Jun 24 2020
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Southeastern Assumption Parish in southeastern Louisiana...
Northwestern Lafourche Parish in southeastern Louisiana...
Terrebonne Parish in southeastern Louisiana...
* Until 745 PM CDT.
* At 435 PM CDT, Emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 6
inches of rain have fallen. Flash flooding is ongoing in these
areas or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Houma, Thibodaux, Larose, Lockport, Dulac, Bayou Cane, Gray,
Chauvin, Montegut, Schriever, Cocodrie, Raceland, Mathews,
Labadieville, Chackbay, South Vacherie, Des Allemands, Lumcon
Center Buoy, Tambour Bay Buoy and Timbalier Bay Buoy.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2933 9135 2931 9129 2937 9123 2930 9117
2933 9113 2944 9126 2954 9127 2962 9108
2972 9110 2993 9089 2989 9060 2963 9039
2920 9045 2924 9046 2906 9077 2904 9087
2920 9126 2932 9135
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
KLG3 follow-up statements
356
WGUS74 KLIX 242146
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
446 PM CDT Wed Jun 24 2020
LAC007-057-109-250045-
/O.CON.KLIX.FF.W.0015.000000T0000Z-200625T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Assumption LA-Lafourche LA-Terrebonne LA-
446 PM CDT Wed Jun 24 2020
...FLASH FLOOD EMERGENCY FOR EASTERN PORTIONS OF HOUMA, REPORTS OF
HOMES FLOODED...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR SOUTHEASTERN ASSUMPTION, NORTHWESTERN LAFOURCHE AND
TERREBONNE PARISHES...
At 446 PM CDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Eastern portions of Houma,
reports of homes flooded. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Houma, Thibodaux, Larose, Lockport, Dulac, Bayou Cane, Gray,
Chauvin, Montegut, Schriever, Cocodrie, Raceland, Mathews,
Labadieville, Chackbay, South Vacherie, Des Allemands, Lumcon
Center Buoy, Tambour Bay Buoy and Timbalier Bay Buoy.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
&&
LAT...LON 2933 9135 2931 9129 2937 9123 2930 9117
2933 9113 2944 9126 2954 9127 2962 9108
2972 9110 2993 9089 2989 9060 2963 9039
2920 9045 2924 9046 2906 9077 2904 9087
2920 9126 2932 9135
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
KLG912
WGUS74 KLIX 242325
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
625 PM CDT Wed Jun 24 2020
LAC007-057-109-250045-
/O.CON.KLIX.FF.W.0015.000000T0000Z-200625T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Assumption LA-Lafourche LA-Terrebonne LA-
625 PM CDT Wed Jun 24 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR SOUTHEASTERN ASSUMPTION, NORTHWESTERN LAFOURCHE AND
TERREBONNE PARISHES...
At 625 PM CDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Houma, Thibodaux, Larose, Lockport, Dulac, Bayou Cane, Gray,
Chauvin, Montegut, Schriever, Cocodrie, Raceland, Mathews,
Labadieville, Chackbay, South Vacherie, Des Allemands, Lumcon
Center Buoy, Tambour Bay Buoy and Timbalier Bay Buoy.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2933 9135 2931 9129 2937 9123 2930 9117
2933 9113 2944 9126 2954 9127 2962 9108
2972 9110 2993 9089 2989 9060 2963 9039
2920 9045 2924 9046 2906 9077 2904 9087
2920 9126 2932 9135
FLASH FLOOD...OBSERVED
$$
KLG149
WGUS74 KLIX 250039
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
739 PM CDT Wed Jun 24 2020
LAC007-057-109-250049-
/O.CAN.KLIX.FF.W.0015.000000T0000Z-200625T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Assumption LA-Lafourche LA-Terrebonne LA-
739 PM CDT Wed Jun 24 2020
...FLASH FLOOD WARNING FOR NORTH CENTRAL LAFOURCHE AND NORTHEASTERN
TERREBONNE PARISHES HAS BEEN CANCELLED...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Thursday for
portions of southeast Louisiana and Mississippi.
LAT...LON 2946 9087 2956 9085 2978 9071 2983 9061
2974 9048 2954 9057 2947 9060 2944 9071
$$
KLGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:10 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 24, 4:10 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
410 PM CDT Wed Jun 24 2020
.DISCUSSION...
Upper level trough will continue to deepen over the Ohio and
Tennessee Valleys with an associated stalled boundary from
southeast Texas to the Arklatex. Deep moisture will continue to
pull northward from the Gulf as disturbances and a weak surface
Low over east Texas and the western Gulf continue to bring
multiple rounds of heavy showers and thunderstorms into the area.
PW values running well over 2.0 inches bringing the potential for
flash flooding thus A Flash Flood Watch has been issued and will
last until Thursday evening. An additional 2 to 4 inches of
rainfall are possible with locally higher amounts between now and
Thursday evening. Upper level trough will lift off the eastern
seaboard by Friday as low level ridging begins to slowly build in
over the area. This will allow conditions to slowly dry out
bringing POPs back to more typical values in the 30 to 50 percent
range by the first of next week. As a result high temperatures
will rebound to around 90+.
&&
.AVIATION...
Conditions will bounce from IFR to MVFR throughout the remainder
of the afternoon and evening. Conditions expected to remain
active at all terminals through the forecast period with multiple
rounds of +TSRA passing over terminals bringing low VIS and gusty
winds at times.
&&
.MARINE...
Onshore flow of 10 to 15 knots will continue through the
remainder of the forecast period as winds rotate around Atlantic
southeast High pressure system. Multiple rounds of large clusters
of thunderstorms will affect the coast waters both nocturnal and
daytime hours with near shore waterspouts possible through
Thursday. Conditions should return to more summertime nocturnal
based scattered storms by the weekend.
&&
.DECISION SUPPORT...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 84 74 87 / 60 90 20 20
BTR 73 84 73 86 / 60 90 10 20
ASD 73 87 74 89 / 60 90 10 20
MSY 76 87 77 88 / 50 90 10 20
GPT 76 86 76 87 / 60 80 10 20
PQL 74 88 75 90 / 50 70 10 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ034>037-039-
040-046>050-056>072.
GM...Flash Flood Watch through Thursday evening for GMZ530.
MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
080>082.
GM...&&In the hours before
Local storm report, Jun 24, 2:05 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
205 PM CDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG 1 N BILOXI 30.43N 88.93W
06/24/2020 HARRISON MS BROADCAST MEDIA
BROADCAST MEDIA REPORTED SEVERAL POWER LINES DOWN IN THE
WOOLMARKET AREA OF BILOXI NEAR DEROUEN RD AND HORACE
RUSHING. SEVERAL TREES WERE ALSO REPORTED DOWN WITH
EVIDENCE OF TWISTING.
&&
MEGANWILLocal storm report, Jun 24, 2:22 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
222 PM CDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 5 N BILOXI 30.49N 88.93W
06/24/2020 HARRISON MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED POWER OUTAGES AND TREE DAAMAGE
NEAR 26245 HWY 15 NORTH OF DIBERVILLE. TREES AND POWER
LINES WERE ALSO DAMAGED NEAR BIG JOHN ROAD AND 6160 KROHN
RD HAD A TREE ON THE ROOF OF A HOUSE REPORTED. POWER
LINES WERE REPORTED DOWN ON THE GROUND ON HWY 15 AS WELL.
&&
MEGANWILSpecial weather statement, Jun 24, 2:48 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
248 PM CDT Wed Jun 24 2020
LAZ047-048-242045-
West Baton Rouge-East Baton Rouge-
248 PM CDT Wed Jun 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST BATON ROUGE
AND NORTHWESTERN EAST BATON ROUGE PARISHES...
At 248 PM CDT, a strong thunderstorm was located near Baker, moving
east at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Baton Rouge, Zachary, Baker, Brownfields, Merrydale and Baton Rouge
Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3066 9131 3065 9130 3068 9129 3068 9127
3070 9126 3071 9109 3071 9100 3045 9102
3052 9133
TIME...MOT...LOC 1948Z 274DEG 12KT 3061 9124Special weather statement, Jun 24, 2:51 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
251 PM CDT Wed Jun 24 2020
LAZ066-242045-
Lower Terrebonne-
251 PM CDT Wed Jun 24 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TERREBONNE PARISH...
At 250 PM CDT, a strong thunderstorm was located 20 miles west of
Dulac, or 24 miles south of Morgan City, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Dulac, Montegut, Chauvin, Cocodrie and Lumcon Center Buoy.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2922 9064 2921 9064 2926 9087 2926 9100
2928 9113 2946 9112 2947 9055 2928 9056
2926 9059 2924 9057 2921 9057 2925 9061
2921 9059
TIME...MOT...LOC 1950Z 273DEG 19KT 2937 9104Special weather statement, Jun 24, 2:54 PM CDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service New Orleans LA 254 PM CDT Wed Jun 24 2020 LAZ046>050-242100- Iberville-Livingston-Ascension-West Baton Rouge-East Baton Rouge- 254 PM CDT Wed Jun 24 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASCENSION... SOUTHEASTERN WEST BATON ROUGE...WESTERN LIVINGSTON...EAST CENTRAL IBERVILLE AND SOUTH CENTRAL EAST BATON ROUGE PARISHES... At 254 PM CDT, a strong thunderstorm was located near Plaquemine, moving east at 25 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Baton Rouge, Denham Springs, Plaquemine, Oak Hills Place, St. Gabriel, Walker, Addis, Brusly, French Settlement, Port Vincent, Westminster, Old Jefferson, Inniswold, Prairieville, Village St. George, Shenandoah and Gardere. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3021 9123 3038 9128 3055 9080 3028 9071 TIME...MOT...LOC 1954Z 256DEG 23KT 3032 9120
Local storm report, Jun 24, 3:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 9 SE NEW ROADS 30.61N 91.33W
06/24/2020 WEST BATON ROUGE LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TORNADO IN WEST BATON ROUGE
PARISH, LA BASED ON VIDEO EVIDENCE AND DAMAGE TO TREES
AND CANE FIELD.
&&
MEGANWILThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:54 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston | 20 min |
| Jun 24, 5:29 AM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 31 min |
| Jun 24, 5:37 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 23 min |
| Jun 24, 5:46 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 29 min |
| Jun 24, 6:08 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 37 min |
| Jun 24, 6:12 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 33 min |
| Jun 24, 6:40 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 35 min |
| Jun 24, 7:12 AM CDT | Tornado Warning | LIX | Washington | 33 min |
| Jun 24, 7:54 AM CDT | Special Weather Statement | LIX | Saint Charles | 51 min |
| Jun 24, 8:06 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 24 min |
| Jun 24, 8:29 AM CDT | Special Weather Statement | LIX | Terrebonne | 31 min |
| Jun 24, 8:42 AM CDT | Special Weather Statement | LIX | Orleans | 33 min |
| Jun 24, 8:44 AM CDT | Special Marine Warning | LIX | 31 min | |
| Jun 24, 8:50 AM CDT | Special Marine Warning | LIX | 25 min | |
| Jun 24, 8:58 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard, Saint Tammany | 32 min |
| Jun 24, 9:16 AM CDT | Special Weather Statement | LIX | Assumption, Lafourche, Saint Charles, Saint James | 44 min |
| Jun 24, 9:24 AM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 24, 10:08 AM CDT | Flash Flood Warning | LIX | Lafourche, Terrebonne | 3 hr |
| Jun 24, 10:18 AM CDT | Special Marine Warning | LIX | 42 min | |
| Jun 24, 10:24 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 3 hr |
| Jun 24, 10:24 AM CDT | Special Weather Statement | LIX | Orleans | 36 min |
| Jun 24, 10:50 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 25 min |
| Jun 24, 11:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 24, 11:10 AM CDT | Areal Flood Warning | LIX | Saint Charles | 2 hr |
| Jun 24, 12:09 PM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 24, 12:41 PM CDT | Areal Flood Warning | LIX | East Baton Rouge, Livingston | 3 hr |
| Jun 24, 1:03 PM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 29 hr |
| Jun 24, 2:48 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 57 min |
| Jun 24, 2:51 PM CDT | Special Weather Statement | LIX | Terrebonne | 54 min |
| Jun 24, 2:54 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 66 min |
| Jun 24, 3:00 PM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 30 min |
| Jun 24, 3:38 PM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 41 min |
| Jun 24, 5:18 PM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 24, 5:51 PM CDT | Special Weather Statement | LIX | Jefferson | 54 min |
| Jun 24, 5:55 PM CDT | Tornado Warning | LIX | Lafourche | 20 min |
| Jun 24, 6:09 PM CDT | Special Marine Warning | LIX | 51 min | |
| Jun 24, 6:15 PM CDT | Special Marine Warning | LIX | 60 min |
Nearby
Flash Flood Warnings in Louisiana, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.